Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

May 18, 2015Chattahoochee County, Georgia

NWS Atlanta, GA issued this special weather statement at May 18, 2015, 8:10 PM EDT for Chattahoochee County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2015, 8:10 PM EDT (00:10 UTC)
Expired
May 18, 2015, 8:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Chattahoochee County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
570 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WWUS82 KFFC 190010
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT MON MAY 18 2015
 
GAZ089-090-190045-
MUSCOGEE GA-CHATTAHOOCHEE GA-
810 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 845 PM EDT...

AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH FORT BENNING...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 845 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH FORT BENNING 
AND EELBECK/WEST FORT BENNING. 

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3241 8486 3250 8486 3257 8469 3256 8469
      3256 8467 3252 8469 3253 8464 3249 8464
      3249 8466 3234 8466
TIME...MOT...LOC 0009Z 267DEG 15KT 3245 8480 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 18, 7:52 PM EDT, 18 minutes earlier.

Area forecast discussion, May 18, 7:52 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT MON MAY 18 2015

.EVENING UPDATE...
THE EVENING CONVECTION IS DIMINISHING IN COVERAGE AND STRENGTH...
AND EXPECT THIS TREND TO CONTINUE. WILL UPDATE ZONES TO LOWER POPS A
BIT FOR THIS EVENING... BUT STILL EXPECT A LOW CHANCE FOR SHOWERS...
AND POSSIBLY AN ISOLATED THUNDERSTORM OVERNIGHT AHEAD OF A WEAK COLD
FRONT STILL PROGGED TO PUSH INTO NW GA AROUND SUNRISE... THEN ACROSS
ATLANTA BY LATE MORNING OR EARLY AFTERNOON. NO SEVERE STORMS ARE
EXPECTED FOR THE REST OF TONIGHT OR ON TUE. /39

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
/ISSUED AT 259 PM EDT MON MAY 18 2015/
SHORT WAVE MOVING NORTHEAST ACROSS AL THIS AFTERNOON IS VISIBLE ON
SATELLITE. THIS COULD CONTINUE TO ENHANCE CONVECTION ACROSS THE
FORECAST AREA THIS AFTERNOON AND EVENING. THERE SHOULD BE A GRADUAL
DIMINISHING OF COVERAGE TONIGHT...BUT AIR MASS STILL UNSTABLE ENOUGH
TO LEAVE LOW CHANCE POPS IN ALL NIGHT. UPPER RIDGE FLATTENING SOME
THROUGH THE PERIOD AND A FRONTAL BOUNDARY SHOULD DRIFT SOUTH INTO GA
BY MORNING. MODELS SEEM TO BE HOLDING ON TO THE MOISTURE A BIT
LONGER...SO HAVE KEPT POPS IN FOR THE ENTIRE FORECAST AREA THROUGH
TUESDAY. GRADUAL DRYING ACROSS THE AREA TUESDAY NIGHT EXCEPT FOR A
PORTION OF CENTRAL. GUIDANCE TEMPERATURES LOOK REASONABLE AND HAVE
STAYED CLOSE.

41

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
/ISSUED AT 259 PM EDT MON MAY 18 2015/
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE.

BDL

PREVIOUS DISCUSSION...
LONG TERM PERIOD BEGINS WITH A DRIER AIRMASS MOVING INTO THE STATE
BEHIND THE EXITING FRONTAL SYSTEM. STILL KEEPING IN A SLIGHT
CHANCE ACROSS CENTRAL GA WED AS THERE IS STILL A BIT OF RESIDUAL
MOISTURE REMAINING ACROSS SOUTHERN PORTIO0NS OF THE CWA. THIS
DRIER AIRMASS IS SHORT LIVED AS A FEW WAVES MOVE ACROSS THE AREA
THROUGH THE WEEKEND IN THE ZONAL UPPER LEVEL FLOW. THESE WAVES ARE
ALL WEAK WITH VERY LITTLE DYNAMICS AND NOT MUCH INSTABILITY SO
WILL CONTINUE WITH SLIGHT/CHANCE POPS THROUGH DAY SEVEN WITH
ISOLATED TSRA.

01

&&

.AVIATION...
00Z UPDATE...
CONVECTION IS DIMINISHING... WITH A FEW SHOWERS STILL POSSIBLE
THROUGH AROUND 03Z. LATEST MOS GUIDANCE AND BUFR SOUNDINGS SHOW
POTENTIAL FOR BKN MVFR CIGS AROUND 11-14Z TUE... WARRANTING SHOWING
SCT015 BKN035 BY 11Z. A WEAK COLD FRONT WILL PUSH ACROSS THE ATLANTA
AIRPORTS BETWEEN 12Z-15Z TUE... WITH WINDS BECOMING NW AROUND 08-
10KTS BY 14Z. MODELS HINT AT SCT SHOWERS LINGERING ALONG AND BEHIND
THE FRONT... BUT SHOULD BE SOUTH OF ATL BY 18-19Z TUE. OTHERWISE...
EXPECT VFR CIGS TO PREVAIL ON TUE... WITH IMPROVING CONDITIONS AND
GUSTY NW WINDS TUE AFTERNOON AFTER FROPA.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH ON ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  88  65  89 /  60  40  20  10
ATLANTA         69  86  67  87 /  60  40  10  10
BLAIRSVILLE     62  81  57  83 /  60  40  10   5
CARTERSVILLE    65  85  61  86 /  60  40  10  10
COLUMBUS        70  88  68  90 /  50  40  20  20
GAINESVILLE     67  85  65  86 /  60  40  10  10
MACON           67  90  66  91 /  60  40  20  30
ROME            65  85  61  86 /  60  40  10  10
PEACHTREE CITY  66  86  63  88 /  60  40  10  20
VIDALIA         69  90  70  91 /  60  50  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41/39
LONG TERM....BDL
AVIATION...39
Hazardous weather outlook, May 18, 10:30 AM EDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 AM EDT MON MAY 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1030 AM EDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

WEATHER HAZARDS EXPECTED...
LOCALLY HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY WINDS...WITH ANY
STRONGER STORMS. SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A WEAK COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS ACROSS
MUCH OF NORTH AND CENTRAL GEORGIA TUESDAY. ALTHOUGH A FEW STORMS
COULD BE STRONG WITH LOCALLY HEAVY RAIN...LIGHTNING AND
GUSTY WINDS...SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. A SLIGHTLY
DRIER AIRMASS MOVES IN ACROSS THE STATE WEDNESDAY BUT WILL KEEP
IN A SLIGHT CHANCE TO A CHANCE OF STORMS THROUGH SUNDAY AS WEAK
UPPER LEVEL DISTURBANCES CONTINUE ACROSS THE REGION THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, May 18, 6:46 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT MON MAY 18 2015

GAZ046-048-054-055-057-058-182315-
HENRY GA-NEWTON GA-CLAYTON GA-ROCKDALE GA-BUTTS GA-FAYETTE GA-
646 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS...FREQUENT
LIGHTNING...AND HEAVY RAINFALL IN HENRY...NEWTON...
CLAYTON...ROCKDALE...BUTTS AND FAYETTE COUNTIES UNTIL 715 PM EDT...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STOCKBRIDGE...OR NEAR JONESBORO...MOVING
EAST AT 30 MPH.

WIND GUSTS OF 45 MPH...HEAVY RAINFALL...AND FREQUENT LIGHTNING ARE
LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF HENRY...NEWTON...
CLAYTON...ROCKDALE...BUTTS AND FAYETTE COUNTIES THROUGH 715 PM EDT.

THESE WIND GUSTS MAY PRODUCE SOME MINOR DAMAGE TO TREE LIMBS...AS
WELL AS BLOW LIGHT...UNSECURED OBJECTS AROUND.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3365 8429 3350 8390 3330 8399 3344 8447
TIME...MOT...LOC 2244Z 281DEG 26KT 3352 8428
Special weather statement, May 18, 6:51 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT MON MAY 18 2015

GAZ091-102-103-182315-
WEBSTER GA-MARION GA-STEWART GA-
651 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...MARION AND STEWART COUNTIES UNTIL 715 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NORTHWEST OF PRESTON TO
RICHLAND TO NEAR LUMPKIN...AND MOVING NORTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS WEBSTER...MARION AND STEWART COUNTIES
THROUGH 715 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LUMPKIN...BUENA
VISTA...PRESTON...RICHLAND...PUTNAM...SEMINOLE...CHURCH HILL...
DOYLE...WESTVILLE...BROOKLYN...KIMBROUGH...DUMAS AND DRANEVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3194 8487 3213 8477 3223 8468 3223 8466
      3226 8466 3239 8439 3230 8439 3229 8441
      3223 8441 3223 8443 3202 8444
TIME...MOT...LOC 2250Z 238DEG 22KT 3219 8464 3210 8468 3203 8476
Special weather statement, May 18, 7:17 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT MON MAY 18 2015

GAZ009-016-023-182345-
TOWNS GA-WHITE GA-HALL GA-
717 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOWNS...WHITE AND
HALL COUNTIES UNTIL 745 PM EDT...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR YOUNG
HARRIS TO NEAR CLERMONT...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH...OCCASIONAL LIGHTNING...AND HEAVY RAINFALL ARE
LIKELY AS THESE STORMS MOVE ACROSS TOWNS... WHITE AND HALL COUNTIES
THROUGH 745 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CLEVELAND...HIAWASSEE...LULA...YOUNG HARRIS...CLERMONT...HELEN...
UNICOI STATE PARK...PLUM ORCHARD GAP SHELTER...SAUTEE...MOSSY
CREEK...SMITHGALL WOODS CONSERVATION ARE...LEAF...ANNA RUBY FALLS...
CAMP COLEMAN LAKE...QUALATCHEE LAKE...MACEDONIA...WHITLEY GAP
SHELTER...MOUNTAIN SCENE...BLUE MOUNTAIN SHELTER AND ROBERTSTOWN.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3499 8355 3491 8360 3488 8366 3480 8368
      3476 8363 3465 8366 3455 8362 3451 8367
      3443 8362 3439 8366 3437 8384 3453 8383
      3455 8386 3469 8387 3474 8382 3478 8383
      3480 8378 3491 8381 3492 8388 3499 8388
TIME...MOT...LOC 2316Z 275DEG 16KT 3497 8384 3441 8383
Special weather statement, May 18, 7:18 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT MON MAY 18 2015

GAZ091-092-102>104-182345-
WEBSTER GA-MARION GA-SUMTER GA-STEWART GA-SCHLEY GA-
718 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WEBSTER...MARION...
SUMTER...STEWART AND SCHLEY COUNTIES UNTIL 745 PM EDT...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NORTHWEST OF RICHLAND TO
NEAR PRESTON...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...DIME
SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND
GUSTS TO 35 MPH AS THEY MOVE ACROSS WEBSTER...MARION...SUMTER...
STEWART AND SCHLEY COUNTIES THROUGH 745 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PRESTON...
RICHLAND...PLAINS...SEMINOLE...FRIENDSHIP...CHURCH HILL...
BROOKLYN...KIMBROUGH...CENTERPOINT...DUMAS AND DRANEVILLE.

HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING WATER
ON SMALL CREEKS AND STREAMS.

LAT...LON 3196 8433 3197 8451 3201 8468 3223 8478
      3223 8466 3224 8466 3224 8462 3221 8433
TIME...MOT...LOC 2316Z 263DEG 12KT 3217 8472 3215 8454 3204 8448
Special weather statement, May 18, 7:28 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT MON MAY 18 2015

GAZ056-057-190000-
HENRY GA-SPALDING GA-
728 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAINFALL
IN HENRY AND SPALDING COUNTIES UNTIL 800 PM EDT...

AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
MCDONOUGH TO NEAR BROOKS...AND MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH...HEAVY RAINFALL...AND OCCASIONAL LIGHTNING CAN
BE EXPECTED ACROSS HENRY AND SPALDING COUNTIES...INCLUDING AREAS
AROUND GRIFFIN...MCDONOUGH...STOCKBRIDGE...HAMPTON...LOCUST
GROVE...ORCHARD HILL...SUNNY SIDE...EAST
GRIFFIN...ZETELLA...LUELLA...HIGHLAND MILLS...ATLANTA MOTOR
SPEEDWAY...FLIPPEN...VAUGHN...WALKER MILL...
TOWALAGA...BLACKSVILLE...OLA...BIRDIE AND ROVER.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3326 8446 3326 8443 3333 8439 3355 8416
      3352 8405 3349 8403 3348 8395 3345 8392
      3340 8398 3339 8397 3337 8400 3336 8403
      3333 8404 3330 8410 3329 8409 3325 8412
      3318 8413 3321 8440 3321 8450 3322 8450
TIME...MOT...LOC 2326Z 279DEG 18KT 3349 8414 3326 8440
Special weather statement, May 18, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT MON MAY 18 2015

GAZ089-090-190045-
MUSCOGEE GA-CHATTAHOOCHEE GA-
810 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 845 PM EDT...

AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH FORT BENNING...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 845 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH FORT BENNING
AND EELBECK/WEST FORT BENNING.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3241 8486 3250 8486 3257 8469 3256 8469
      3256 8467 3252 8469 3253 8464 3249 8464
      3249 8466 3234 8466
TIME...MOT...LOC 0009Z 267DEG 15KT 3245 8480

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
May 18, 8:50 PM EDTSpecial Weather StatementFFCMonroe25 min
May 18, 9:12 PM EDTSpecial Weather StatementFFCChattahoochee48 min
May 18, 9:26 PM EDTSpecial Weather StatementFFCPeach34 min
May 18, 9:28 PM EDTSpecial Weather StatementFFCMonroe32 min
May 18, 9:58 PM EDTSpecial Weather StatementFFCHouston, Peach32 min
May 18, 10:23 PM EDTSpecial Weather StatementFFCBibb, Houston, Twiggs37 min
May 18, 10:33 PM EDTSpecial Weather StatementFFCStewart, Webster27 min
May 18, 10:48 PM EDTSpecial Weather StatementFFCBleckley72 min
May 19, 6:22 PM EDTSpecial Weather StatementFFCTaylor23 min
May 19, 7:23 PM EDTSpecial Weather StatementFFCPulaski22 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.